Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What to use for healthy face after pimples on face which face left holes and dull skin?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2696 Questions
Hi This isXXXXX, the reason to interact with you to know some medical suggestions. Due to pimples my face has some thing like holes and my face turned some what dull and can i retain my face back to normal position without holes and suggest some facewash creams for healthy face and and to look brighter, and preacautions to take care. Thank You
Posted Sun, 15 Dec 2013 in Beauty
Answered by Dr. Ilyas Patel 4 hours later
Brief Answer: Please post the photograph of your face.. Detailed Answer: Hi, XXXXXXX . It seems that you may be having acne vulgaris and post acne scars. I would like to have answers. Do you take any medicine? Do you apply any cosmetic? Do you have any other internal disease? From how many years you have acne? What short of treatment you have taken in past? Did you undergo aesthetic treatment like laser or peeling? I would like to see photograph of your face before I give my advice. Please post the photograph of your face. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor